# SDR SWAA2022032443778

- Difficulty date: November 19, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 26,916 hours, 11,521 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161014
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120AF HAS CORROSION / REMOVED CORROSION FROM FWD CARGO FLOOR PANEL 120AF AND CHECKED LIMIT FOUND TO BE OUT OF LIMITS OVER 30% OF PANEL REPLACED PANEL WITH NEW PART P/N 453A1610-14 IAW SRM 51-10-02; SRM 53-00-53-1A-1; IPC 25-52-11-17 PANEL TO BE INSTALLED IN WO 578706 ATAG#WN6643
